# SDR SWAA2021070186014

- Difficulty date: June 9, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE 2E/A OB AFT FLAP AT LT WING ; 2021-255418 / [01] REPLACED PLATE 2E/A LOC. ON OB AFT FLAP AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; CMM 57-53-08.; [02] COMPLETE
